Alert archive / North Dakota / Wind Advisories in 2006

Wind Advisory 18, NWS Bismarck, ND

October 10, 20066 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Oct 10, 2006, 3:05 PM MDT for 6 counties in North Dakota. It took effect at Oct 11, 2006, 3:06 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2006, 3:05 PM MDT (21:05 UTC)
In effect from
Oct 11, 2006, 3:06 AM MDT
Expired
Oct 11, 2006, 2:06 PM MDT
In force
11 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 188 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2006-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2006-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 102105
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
405 PM CDT TUE OCT 10 2006


NDZ040-041-043-044-110515-
/O.NEW.KBIS.FZ.W.0001.061011T0600Z-061011T1500Z/
/O.NEW.KBIS.WI.Y.0018.061011T1500Z-061012T0000Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
305 PM MDT TUE OCT 10 2006

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
WEDNESDAY...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
WEDNESDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 9 AM TO 6 PM MDT WEDNESDAY. 

TONIGHT AND WEDNESDAY WILL BE WINDY AND COLD. TEMPERATURES WILL
DROP INTO THE MID 20S BY MORNING. IN ADDITION INTERMITTENT LIGHT
RAIN AND SNOW WILL DEVELOP THIS EVENING ENDING AFTER MIDNIGHT. THE
HARD FREEZE TONIGHT WILL END THE GROWING SEASON. FROST ADVISORIES
AND FREEZE WARNINGS WILL BE DISCONTINUED UNTIL NEXT SPRING.

THE WINDS WILL TURN NORTH 20 TO 30 MPH TONIGHT...THEN INCREASE TO
25 TO 45 MPH ON WEDNESDAY. TRAVELERS...ESPECIALLY THOSE DRIVING
HIGH PROFILE VEHICLES...SHOULD USE CAUTION.



$$

NDZ001>005-009>013-017>023-025-031>037-042-045>048-050-051-110515-
/O.NEW.KBIS.FZ.W.0001.061011T0600Z-061011T1500Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...ELGIN...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
405 PM CDT TUE OCT 10 2006 /305 PM MDT TUE OCT 10 2006/

...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM
CDT /9 AM MDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
10 AM CDT /9 AM MDT/ WEDNESDAY. 

TONIGHT WILL BE COLD WITH TEMPERATURES FALLING TO THE LOW TO MID
20S BY MORNING. THE HARD FREEZE TONIGHT WILL END THE GROWING
SEASON. FROST ADVISORIES AND FREEZE WARNINGS WILL BE DISCONTINUED UNTIL
NEXT SPRING.


$$
3 follow-up statements
000 
WWUS73 KBIS 110906
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
406 AM CDT WED OCT 11 2006

NDZ031-032-111500-
/O.EXB.KBIS.WI.Y.0018.061011T1500Z-061012T0300Z/
/O.CON.KBIS.FZ.W.0001.000000T0000Z-061011T1500Z/
GOLDEN VALLEY-BILLINGS-
INCLUDING THE CITIES OF...BEACH...MEDORA
306 AM MDT WED OCT 11 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT
THIS EVENING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT
THIS MORNING. 

TODAY WILL BE WINDY AND COLD. EARLY MORNING TEMPERATURES HAVE BEEN
IN THE MID TO UPPER 20S...AND HIGH TEMPERATURES TODAY ARE EXPECTED
TO REACH THE UPPER 30S. THE HARD FREEZE EXPERIENCED THIS MORNING WILL
END THE GROWING SEASON. FROST ADVISORIES AND FREEZE WARNINGS WILL
BE DISCONTINUED UNTIL NEXT SPRING.

NORTHWEST WINDS WILL INCREASE TO 25 TO 40 MPH LATER THIS MORNING
AND WILL BEGIN TO SUBSIDE DURING THE EVENING. TRAVELERS...ESPECIALLY
THOSE DRIVING HIGH PROFILE VEHICLES...SHOULD USE CAUTION.

$$

NDZ040-041-043-044-111500-
/O.EXT.KBIS.WI.Y.0018.061011T1500Z-061012T0300Z/
/O.CON.KBIS.FZ.W.0001.000000T0000Z-061011T1500Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
306 AM MDT WED OCT 11 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
MDT THIS EVENING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM
MDT THIS MORNING. 

TODAY WILL BE WINDY AND COLD. EARLY MORNING TEMPERATURES HAVE BEEN
IN THE MID TO UPPER 20S...AND HIGH TEMPERATURES TODAY ARE EXPECTED
TO REACH THE UPPER 30S. THE HARD FREEZE EXPERIENCED THIS MORNING WILL
END THE GROWING SEASON. FROST ADVISORIES AND FREEZE WARNINGS WILL
BE DISCONTINUED UNTIL NEXT SPRING.

NORTHWEST WINDS WILL INCREASE TO 25 TO 40 MPH LATER THIS MORNING
AND WILL BEGIN TO SUBSIDE DURING THE EVENING. TRAVELERS...ESPECIALLY
THOSE DRIVING HIGH PROFILE VEHICLES...SHOULD USE CAUTION.


$$

NDZ001>005-009>013-017>023-025-033>037-042-045>048-050-051-111500-
/O.CON.KBIS.FZ.W.0001.000000T0000Z-061011T1500Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON...MANDAN...
BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
406 AM CDT WED OCT 11 2006 /306 AM MDT WED OCT 11 2006/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING. 

TODAY WILL BE WINDY AND COLD. EARLY MORNING TEMPERATURES HAVE BEEN
IN THE MID TO UPPER 20S...AND HIGH TEMPERATURES TODAY ARE EXPECTED
TO REACH THE UPPER 30S. THE HARD FREEZE EXPERIENCED THIS MORNING WILL
END THE GROWING SEASON. FROST ADVISORIES AND FREEZE WARNINGS WILL
BE DISCONTINUED UNTIL NEXT SPRING.


$$

JV
000 
WWUS73 KBIS 111507
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1007 AM CDT WED OCT 11 2006

NDZ031-032-040-041-043-044-112315-
/O.EXP.KBIS.FZ.W.0001.000000T0000Z-061011T1500Z/
/O.CON.KBIS.WI.Y.0018.000000T0000Z-061012T0300Z/
GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...MOTT...
BOWMAN...HETTINGER
907 AM MDT WED OCT 11 2006

...FREEZE WARNING HAS EXPIRED...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

TODAY WILL BE WINDY AND COLD. NORTHWEST WINDS WILL INCREASE TO
25 TO 40 MPH. THE WINDS WILL SUBSIDE DURING THE EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ001>005-009>013-017>023-025-033>037-042-045>048-050-051-111615-
/O.EXP.KBIS.FZ.W.0001.000000T0000Z-061011T1500Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON...MANDAN...
BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
1007 AM CDT WED OCT 11 2006 /907 AM MDT WED OCT 11 2006/

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. FROST ADVISORIES AND
FREEZE WARNINGS ARE DONE FOR THE SEASON...AND WILL RESUME NEXT
SPRING. 

$$
JF
000 
WWUS73 KBIS 112006
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
306 PM CDT WED OCT 11 2006

NDZ031-032-040-041-043-044-112115-
/O.CAN.KBIS.WI.Y.0018.000000T0000Z-061012T0300Z/
GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...MOTT...
BOWMAN...HETTINGER
206 PM MDT WED OCT 11 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. WINDS ARE BELOW ADVISORY CRITERIA AND ARE EXPECTED TO
REMAIN THAT WAY THROUGH THE EVENING.  

$$
JF

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 10, 2:22 PM MDT, 43 minutes earlier.

Area forecast discussion, Oct 10, 2:22 PM MDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
322 PM CDT TUE OCT 10 2006

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
THE MODELS ARE IN GOOD AGREEMENT OVER THE NEXT 24 HOURS...BUT TEND
TO DIVERGE SOME THURSDAY AND FRIDAY. THE COLD FRONT IS MOVING DOWN
ACROSS THE STATE THIS AFTERNOON AS ADVERTISED WITH SHOWERS ALONG
AND NORTH OF THE FRONT. SATELLITE SHOWS CLEARING OF THE MID AND
UPPER LAYERS NORTH OF REGINA SASKATCHEWAN WITH LOW CLOUDS LEFT
MAINLY IN MANITOBA. WILL BACK OFF TO A CHANCE OF LIGHT SNOW AFTER
MIDNIGHT FOR NOW. SNOW AMOUNTS SHOULD BE MINIMAL...GENERALLY UNDER
AN INCH...AS THE SYSTEM IS TRACKING QUICKLY ACROSS THE STATE.
TEMPS TONIGHT SHOULD DROP INTO THE 20S MOST AREAS AND WILL ISSUE A
FREEZE WARNING. APPEARS THAT THERE COULD BE SOME CONVECTIVE PRECIP
IN ON WEDNESDAY AS A SURGE OF LOW LEVEL MOISTURE MOVES INTO THE
AREA...WITH A CONTINUING CHANCE OF LIGHT SNOW CENTRAL WEDNESDAY
NIGHT...AND EAST CENTRAL THURSDAY. STRONG WINDS ALOFT...ALONG WITH
GOOD COLD ADVECTION...AND RISING PRESSURE WILL KEEP THE SURFACE
WINDS UP THROUGH THURSDAY NIGHT. WILL ISSUE A WIND ADVISORY FOR
THE SOUTHWEST WEDNESDAY WHERE THE WINDS APPEAR TO BE STRONGEST.
CONDITIONS WILL IMPROVE FRIDAY AS ANOTHER UPPER LEVEL RIDGE MOVES
INTO THE ROCKIES AND THE UPPER LEVEL LOW SLIDES NORTHEAST.

.LONG TERM...SATURDAY THROUGH TUESDAY NIGHT
LARGE UPPER LOW PRESSURE CONTINUES TO SPIN OVER THE HUDSON
BAY/CENTRAL CANADA REGION THROUGH THE EXTENDED PERIOD. EXPECTING
NEAR TO SLIGHTLY BELOW SEASONAL TEMPERATURES OVER THE WEEKEND AS
WARMER AIR CREEPS INTO THE WEST WITH SOUTHERLY LOW LEVEL FLOW. WILL
ALSO SEE A CHANCE OF RAIN/SNOW SHOWERS SATURDAY NIGHT THROUGH
SUNDAY NIGHT AS A SURFACE TROUGH MOVES THROUGH THE CENTRAL PLAINS.
AN EMBEDDED SHORT WAVE TROUGH WILL THEN ROTATE AROUND THE HUDSON BAY
LOW AND BRING COOLER WELL BELOW SEASONAL TEMPERATURES BACK INTO THE
NORTHERN PLAINS FOR THE BEGINNING OF NEXT WEEK. WILL KEEP MONDAY AND
ON DRY FOR NOW...BUT CANNOT RULE OUT PRECIPITATION TOTALLY WITH
LARGE MODEL INCONSISTENCIES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM
MDT/ WEDNESDAY FOR NDZ001-NDZ002-NDZ003-NDZ004-NDZ005-NDZ009-
NDZ010-NDZ011-NDZ012-NDZ013-NDZ017-NDZ018-NDZ019-NDZ020-NDZ021-
NDZ022-NDZ023-NDZ025-NDZ031-NDZ032-NDZ033-NDZ034-NDZ035-NDZ036-
NDZ037-NDZ040-NDZ041-NDZ042-NDZ043-NDZ044-NDZ045-NDZ046-NDZ047-
NDZ048-NDZ050-NDZ051.

WIND ADVISORY FROM 9 AM TO 6 PM MDT WEDNESDAY FOR NDZ040-NDZ041-
NDZ043-NDZ044.

&&

TSW/NH
Hazardous weather outlook, Oct 10, 4:26 AM MDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
526 AM CDT TUE OCT 10 2006

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-111030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
526 AM CDT TUE OCT 10 2006 /426 AM MDT TUE OCT 10 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FROST ADVISORY IS IN EFFECT THIS MORNING...WITH TEMPERATURES AT
OR BELOW FREEZING ACROSS MUCH OF THE STATE THIS MORNING.

A COLD FRONT WILL MOVE SOUTH OUT OF CENTRAL CANADA AND
ENTER NORTHERN NORTH DAKOTA THIS AFTERNOON...AND APPROACH THE SOUTH
DAKOTA BORDER BY EVENING. SOUTHWEST WINDS OF 10 TO 20 MPH THIS MORNING
WILL BECOME NORTHWEST AT 15 TO 30 MPH WITH THE PASSAGE OF THE COLD
FRONT THIS AFTERNOON. LOW TEMPERATURES TONIGHT ARE EXPECTED TO
RANGE FROM 15 TO 25 DEGREES...HENCE A WIDESPREAD KILLING FROST.

THERE IS A CHANCE OF SNOW SHOWERS TONIGHT WITH LITTLE SNOW
ACCUMULATION - MAINLY LESS THAN AN INCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE COLD AIR WILL REMAIN OVER THE REGION THROUGH THURSDAY MORNING.
HIGHS WEDNESDAY ARE EXPECTED TO BE ONLY IN THE LOW TO MID 30S WITH
LOWS WEDNESDAY NIGHT FROM THE TEENS TO LOWER 20S. NORTHWEST WINDS
OF 15 TO 30 MPH WILL PERSIST THROUGH THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 3:05 PM MDTFreeze WarningBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more18 hr

Nearby

Wind Advisories in North Dakota, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.